MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC STAR S4 IR; EXCIMER LASER SYSTEM

AMO MANUFACTURING USA, LLC STAR S4 IR; EXCIMER LASER SYSTEM
Model Number 0030-4864
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that their bed was moving.Following our field service engineer (fse) visit to perform repairs, the customer stated, "everything is functioning well, no issues.We have completed one treatment after the repair, and there were no problems with the bed moving.The bed movement did not impact patient outcomes.".
 
Additional Manufacturer Narrative
Section a2, a3, a4, a5, and a6: unknown/ not provided.Section d6a: if implanted, give date: not applicable, as the device is not an implantable device.Section d6b: if explanted, give date: not applicable, as the device is not an implantable device.Section h3: our field service engineer (fse) was onsite for service.Fse replaced the joystick cables from the joystick to the remote printed circuit board (pcb) inside the direct current (dc) box.Fse replaced the emi db9 filter inside the dc box.Fse also replaced the lens (l2) and output coupler optics.System meets manufacturers specifications.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Additional Manufacturer Narrative
Additional data: product investigation was completed and additional component codes were provided.The following sections have been updated accordingly.Section h6 - component codes: component code 423 - cable, electrical.Component code 866 - lenses.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
Section h11.Corrected data: upon reviewing the information received, the uncontrolled chair movement did not occur during the use of the star excimer laser.This case is no longer considered a reportable malfunction.Therefore, this follow-up #2 is being submitted to provide the corrected data.There will no longer be any further reporting under medwatch report number 3012236936-2025-0003313.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
STAR S4 IR
Common Device Name
EXCIMER LASER SYSTEM
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
510 cottonwood drive
milpitas, CA 95035
7142478552
MDR Report Key23764196
Report Number3012236936-2025-000331
Device Sequence Number16092449
Product Code LZS
UDI-Device Identifier05050474573413
UDI-Public(01)05050474573413
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P910062
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0030-4864
Device Catalogue Number0030-4864
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer01/30/2026
02/17/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date02/11/2026
03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown